# SDR DALA1242690927

- Difficulty date: June 14, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 62,534 hours, 47,494 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 788
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO TRACK HAS CORROSION AT BS 788.  FOUND TO BE OUT OF LIMITS.  REPLACED LT MID CARGO TRACK BS 541-788 IAW SRM 51-30-5 PG12, 51-30-1 PG15.
